# SDR ASAA2018042324362

- Difficulty date: April 23, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 699 hours, 183 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3223KGBA4
- Part serial: HB200832
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 699 hours, 183 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 1 MINOR FAULT ON ECAM GROUNDED - YES. R&R N2 SPEED SENSOR PER AMM 77-11-20. IDLE TEST PER 73-29-00-740-803-A. NO ISSUES NOTED. MDDR CLOSED. MEL LIST UPDATED. MCC NOTIFIED.
